Mohan Putcha

Works (26)

2017 journal article

Idempotent conjugacy in monoids

Semigroup Forum, 95(2), 366–378.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Centralizer of an idempotent in a reductive monoid

Forum Mathematicum, 26(2), 323–335.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

Canonical semigroups

Semigroup Forum, 83(1), 65–74.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

root semigroups in reductive monoids

International Journal of Algebra and Computation, 21(3), 433–448.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

Nilpotent variety of a reductive monoid

Journal of Algebraic Combinatorics, 27(3), 275–292.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Monoids and cuspidal group characters

Semigroup Forum, 75(3), 544–554.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Idempotent-conjugate monoids with nilpotent unit groups

Semigroup Forum, 72(2), 329–336.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Parabolic monoids I. Structure

International Journal of Algebra and Computation, 16(6), 1109–1129.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Conjugacy decomposition of reductive monoids

Mathematische Zeitschrift, 250(4), 841–853.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Brauer characters of finite monoids

Algebras and Representation Theory, 7(1), 59–66.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Bruhat-Chevalley order in reductive monoids

Journal of Algebraic Combinatorics, 20(1), 33–53.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Mobius function on cross-section lattices

Journal of Combinatorial Theory. Series A, 106(2), 287–297.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Big cells and LU factorization in reductive monoids

Proceedings of the American Mathematical Society, 130(12), 3507–3513.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Monoids with idempotent cross-sections

International Journal of Algebra and Computation, 11(4), 457–466.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Reciprocity in character theory of finite semigroups

Journal of Pure and Applied Algebra, 163(3), 339–351.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Shellability in reductive monoids

Transactions of the American Mathematical Society, 354(1), 413–426.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Semigroups and weights for group representations

Proceedings of the American Mathematical Society, 128(10), 2835–2842.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Subspace semigroups

Journal of Algebra, 233(1), 87–104.

By: J. Okninski & M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Hecke algebras and semisimplicity of monoid algebras

Journal of Algebra, 218(2), 488–508.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Invariant algebra and cuspidal representations of finite monoids

Journal of Algebra, 212(2), 721–737.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Types of reductive monoids

Journal of Algebra, 221(1), 102–116.

By: Z. Li & M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Complex representations of finite monoids II. Highest weight categories and quivers

Journal of Algebra, 205(1), 53–76.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Conjugacy classes and nilpotent variety of a reductive monoid

Canadian Journal of Mathematics, 50(4), 829–844.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Monoid deformations and group representations

Journal of Pure and Applied Algebra, 132(2), 159–178.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

Analogue of the Bruhat Chevalley order for reductive monoids

Journal of Algebra, 196(2), 339–368.

By: E. Pennell, M. Putcha & L. Renner

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

Monoid Hecke algebras

Transactions of the American Mathematical Society, 349(9), 3517–3353.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018